| Model Number |
H938741 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an exactamix 3000ml eva (ethylene vinyl acetate) bag was leaking from the administration port.The leak was observed after preparation was made prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H4: the lot was manufactured between 5 march 2023 and 6 march 2023.H11: the actual device was not available; however, three (03) photographs of the sample were provided for evaluation.Visual inspection of the photographs showed a leak near the administration port.The reported condition was verified.The cause of the condition could not be determined; however, was most likely due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.